# SDR SWIA200923072

- Difficulty date: November 13, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 20,632 hours, 15,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY FLOOR LIGHTS INOP.  (FLT 4772) RESET FLOOR LIGHT TRACK.
